MathSciNet Relay Station
MathSciNet bibliographic data
MR776540 (86f:11037) 11F46 (32N10)
Böcherer, Siegfried Über die Fourier-Jacobi-Entwicklung Siegelscher Eisensteinreihen. II. (German) [On the Fourier-Jacobi expansion of Siegel Eisenstein series. II] Math. Z. 189 (1985), no. 1, 81–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement